# SDR AALA20151007013

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 59,683 hours, 7,622 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 135W1214U1
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FWD CARGO DOOR FWD LOWER CORNER, 2 INCH BY 1/16 INCH DEEP.  FWD CARGO DOOR FWD LOWER CORNER, 2 INCH BY 1/16 INCH DEEP.  REPAIR CARRIED OUT IAW SRM 52-30-01-2R REPAIR 17.
